# SDR AWXA200300127

- Difficulty date: January 27, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 47,639 hours, 33,761 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-14 CHECK 2 EACH CRACKS A 4" AND 2" WERE FOUND ON CHORD AND WEB OF CABIN CENTER SECTION FLOOR BEAM AT BS 663, BL "0".  MAINTENANCE CUTOUT DAMAGE ON FLOORBEAM BS 663 BL "0"; FABRICATED 2 EACH FILLERS, STRAPS, SPLICE ANGLES, AND SPLICE PLATES, 1 EACH WEB AND ANGLE EXTRUSION;  INSTALLED REPAIR PARTS IAW AWA E.R. 03-5702-03038-TB2.
